Communications in Mathematical Sciences
Volume 15 (2017)
Time periodic solutions to the compressible Navier–Stokes–Poisson system with damping
Pages: 789 – 812
In this paper, we establish the existence of time periodic solutions to the two and three dimensional compressible Navier–Stokes–Poisson equations with the linear damping, under some smallness and symmetry assumptions on the time periodic external force. Based on the uniform estimates and the topological degree theory, we prove the existence of a time periodic solution in a bounded domain. Finally, the existence result in the whole space is obtained by a limiting process.
Navier–Stokes–Poisson equations, time periodic solution, uniform estimates, topological degree theory
2010 Mathematics Subject Classification
35B10, 35M10, 35Q35